feeling of electric shock or tremors, loss of focus, extremly sleepy.
Effexor has these severe side effects of tremor; trouble concentrating; unsteadiness or loss of coordination; yawning - this could perhaps cause trouble in sleeping, however you must speak to your doc/pharmacist at the soonest who prescribed the med as he/she would know your medical history, hope this helps & read more on: https://www.drugs.com/sfx/effexor-xr-side-effects.html#ixzz0rCPlgihc
I actually did read an article on that recently about Effexor XR and autonomic reflexes, etc. As for me, i've been on this med for a year, and had no side effects. So I thought it was a wonder drug for me. But, recently i've had to go a day or two without it until I get a refill and I experience what you just described: trouble focusing, my eyes feel very weird, and my brain and head. It's like someone's shocking my brain and I feel it for a split second and everything in my head trembles, even my eyes and I lose focus. I don't know how else to explain what I'm experiencing, but I'm hoping to get some answers from my doc next time I go for my appt. I read up on it and it seems i'm experiencing withdrawal effects, even though I go no more than 2 days without Effexor. So i'm convinced that this drug does affect one's nervous system; and have read other similar stories from patients.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I suffer from sever depression since 5y I recievde 6 electric shock at first. now i,m on effexor 225
Posted 6 Apr 2012 • 1 answer
Posted 7 Oct 2013 • 4 answers
Does effexor xr make you more nervous when the dose is increased? I just went from 150 to 225 4 days
Posted 13 Nov 2013 • 1 answer
Posted 22 Sep 2015 • 4 answers
Posted 14 Jun 2016 • 3 answers